# SDR A6WA201441713

- Difficulty date: June 28, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 36,720 hours, 33,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR FWD RAIL LOWER SUPPORT HAS A CRACK PN 601R35050-25.
